# SDR MALA000756

- Difficulty date: December 12, 2000
- Submitted: December 28, 2000
- Operation: Air carrier
- Aircraft: N516XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2334
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Valve
- Part number: HTE99904
- Part serial: 391VB146
- Condition: Failed
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MAIN LANDING GEAR DID NOT RETRACT ON TAKEOFF. 2 ATTEMPTS MADE.  NOSE CAME UP WITH GREEN LIGHT OUT, BUT MAIN STAYED DOWN WITH GREEN INDICATIONS, RED LIGHT ON IN HANDLE. MAINTENANCE REPLACED MLG CONTROL VALVE PN HTE9990-4, SN ON 391VB146.
